MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE

KARL STORZ SE & CO. KG COAGULATING AND DISSECTING ELECTRODE
Model Number 26775CL
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the protective coating melted during use.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
COAGULATING AND DISSECTING ELECTRODE
Common Device Name
COAGULATING AND DISSECTING ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23438650
Report Number9610617-2025-01962
Device Sequence Number8533837
Product Code GEI
UDI-Device Identifier04048551072318
UDI-Public04048551072318
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26775CL
Device Catalogue Number26775CL
Device Lot NumberTK01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown